# SDR ASAA2023081745098

- Difficulty date: August 17, 2023
- Submitted: September 14, 2023
- Operation: Air carrier
- Aircraft: N611AS
- Make and model: Boeing 737790
- Aircraft serial: 29753
- Aircraft time: 72,303 hours, 37,838 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Rib
- Part number: 182A5302
- Part serial: NSN
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORIZONTAL STAB RIB CRACKED ON FORWARD STIFFENER OF RIB 92.70. GROUNDED - YES. REPAIRED R/H HORIZONTAL STAB RIB IAW B737-700 SRM 55-10-09-2R-4.
